# SDR 05FDEA00263

- Difficulty date: February 7, 2005
- Submitted: February 7, 2005
- Operation: Air carrier
- Aircraft: N405FE
- Make and model: Airbus A310-203
- Aircraft serial: 237
- Aircraft time: 32,732 hours, 28,367 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD 39 INTERIOR SIDE HAS CORROSION ON LWR FLANGE AND RT STRINGERS 43, 45, 46, 47, 49-50.  REMOVED FWD AND AFT STRINGER TIES, BULKHEAD T-CHORD SPLICE ANGLES IAW A310-200 SRM 51-40-21.  CLEANED CORROSION IAW A310-200 SRM 51-74-10 AND FOUND BULKHEAD WEB AT STR 51 OUT OF LIMITS.  REMOVED DAMAGED SECTION AND INSTALLED FILLER, SHIMS, AND DOUBLER IAW EA6-5315-85548.  REPLACED STR 55 END FITTING.  REMAINING PARTS SERVICEABLE IAW EA 6-5315-86003.  TREATED CORROSION AND PRIMED REMAINING STRUCTURE IAW A310-200 SRM 51-21-00.  RE-ASSEMBLED BULKHEAD IAW A310-200 SRM 51-40-21.  TOPCOATED AFFECTED AREA IAW A310-200 SRM 51-21-00.
